# SDR VNAA20250116043

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670391891
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 939 ON CL WING TO FUSELAGE SUPPORT STRUCTURE FLANGE IS CORRODED AROUND 2 EA. FASTENER HOLES AND REQUIRES EVALUATION. CORRECTIVE ACTION: REMOVED AND REPLACED ANGLE P/N SH670-39189-1 IAW CRJ-700-SRM-51-40-11-001-001-A01 AND 51-42-06-001-001-A01
